# SDR YENA2023091801096

- Difficulty date: September 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 44,571 hours, 28,665 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / RH & LH WING / FWD LWR SKINS / SB IMPLEMENTATION / FWD FITTINGS / BOLT INSTALLATION / WASHER DEVIATION - PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
